# SDR USAA070704

- Difficulty date: August 30, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Aircraft time: 57,230 hours, 57,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STA 312 LBL 10 CORRODED.  REMOVED DAMAGED AREA & REPLACED WITH NEW FLOOR SUPPORT PER SRM 51-01-02; CORR TSK C53-107-02, DEFECT SIZE:  6 INCHES.
